Munich Personal RePEc Archive

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item ID
Number of items: 4.

23 March 1990

Tian, Guoqiang and Zhou, Jianxin (1990): Quasi-variational Inequalities with Non-compact Sets. Published in: Journal of Mathematical Analysis and Applications , Vol. 160, (1991): pp. 583-595.

17 April 1990

Tian, Guoqiang and Zhou, Jianxin (1990): The Maximum Theorem and the Existence of Nash Equilibrium of (Generalized) Games without Lower Semicontinuities. Published in: Journal of Mathematical Analysis and Applications , Vol. 166, (1992): pp. 351-364.

22 April 1991

Tian, Guoqiang and Zhou, Jianxin (1991): Quasi-Variational Inequalities without Concavity Assumptions. Published in: Journal of Mathematical Analysis and Applications , Vol. 172, (1993): pp. 289-299.

1992

Tian, Guoqiang and Zhou, Jianxin (1992): Transfer Method for Characterizing the Existence of Maximal Elements of Binary Relations on Compact or Noncompact Sets. Published in: SIAM Journal on Optimization , Vol. 2, No. 3 (August 1992): pp. 360-375.

This list was generated on Wed Nov 13 03:38:33 2019 CET.
UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.